# SDR USAA980174

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 36,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON VISUAL INSPECTION, FOUND A 2.675 INCH CRACK IN THE SKIN AT RIGHT BS 727D AT S23R.  INSTALLED DOUBLER PER REPAIR DOCUMENT EA 61668.  (X)
